# SDR USAA990852

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Part time: 38,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND CORROSION 60 INCHES BY 2 INCHES AT STATION 344 FLOORBEAM LBL 45 - RBL 15.  CORROSION LEVEL 1.  CORROSION TASK NR C 53-107-01.  INSTALLED NEW SECTION OF UPPER CHORD WITH REPAIR DOUBLER PER SRM 51-70-12 AND EA 65239.  (M)
